# SDR UPS01836590

- Difficulty date: August 5, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 75,309 hours, 25,673 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 RIGHT WING L/E LOWER RIBS ARE CRACKED AT XFS 822.5, XFS 828.75. REPAIRED RIBS IAW SRM 57-2-0 FIG 2.
